I have this weird red and grey spots on my foot and extreme pain throughout my foot as well from a subutex injection. It was very swollen for the first day or two a different started to get better then then pain just got worse and worse I can barely even walk on it. If anyone has any thoughts or suggestions please comment with any suggestions at all.
if i stop taken suboxen 14hrs ago can i take 5mgs. oxy. imediate release now and will i get and feel the affects of the ...3 REPLIES
some of the enbrel injections are painful, the more painful, the less pain and swelling i have with my RA. has anyone el...2 REPLIES
I had my second injection about two weeks ago. The first injection resulted in zero discomfort and I felt great. This in...1 REPLY
My mom is 62 year old, she takes diabities and blood pressure tablets every day. today morning she went for walk empty s...1 REPLY
I'm a recovering addict, been on suboxone for 6 months now.. just had ileocecectomy for crones disease. Was given 48...3 REPLIES
I have so many diagnosis I can't even begin but was rear-ended by a 18 wheeler in October 2013 then last year 8-15-1...
Is there a pain specialist that can control my pain without making out like I'm seeking drugs? I've done everyth...3 REPLIES
For the past 4 days except for today I have been taking 8mg of suboxone, today I took 3-7.5 mg of Vicodin to no effect I...1 REPLY
I,ve started to taper off sub. and plan to be off it in a couple of months. I pay for sub. dr. visits because he doesn,t...1 REPLY
Im in an addiction treatment program and I'm taking two 8/2 mg strips a day. I've been a slave to opiates for ap...31 REPLIES